MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROTHESIS; AEQUALIS REVERSED GLENOID SPHERE

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROTHESIS; AEQUALIS REVERSED GLENOID SPHERE
Model Number DIA. 36 ECC+2
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient had decreasing range of motion and worsening pain due to glenoid loosening.X-rays show loosening of the glenosphere complex tilting upwards.Revision surgery was recommended to fix loose component.(b)(6).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7812370
Report Number3000931034-2018-00105
Device Sequence Number2463098
Product Code KWS
UDI-Device Identifier03700386935909
UDI-Public03700386935909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model NumberDIA. 36 ECC+2
Device Catalogue NumberDWD192
Device Lot Number5922AR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight71